# SDR UIEA200700345

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R4 MED FWD UPPER CORNER FRAME CRACKED AT STA 1670 S-16R TO S-17R AREA.  CARRY OUT REPAIR AS PER SRM 52-10-02, FIG 10.
